# SDR DALA1240879019

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, WEAR WAS FOUND ON STRAP AND LONGERON 8 RT AT BS 1401-1418.  DAMAGED LONGERON 8 RT STA Y=1406-1429 AND SPLICE WAS REMOVED AND REPAIRED.  PARTS INSTALLED IAW SRM 53-02 FIG 18.
